Nonlinear Mappings of Analytic Type in Banach Spaces.
Mathematische Annalen, Tome 185 (1970), pp. 259-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161957,
author = {F.E. BROWDER},
title = {Nonlinear {Mappings} of {Analytic} {Type} in {Banach} {Spaces.}},
journal = {Mathematische Annalen},
pages = {259--278},
year = {1970},
volume = {185},
zbl = {0224.47033},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161957/}
}
F.E. BROWDER. Nonlinear Mappings of Analytic Type in Banach Spaces.. Mathematische Annalen, Tome 185 (1970), pp. 259-278. http://geodesic.mathdoc.fr/item/MAN_1970__185_161957/